MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL ADVANTAGE STEM 10 MM; GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL STEMS

DEPUY ORTHOPAEDICS INC US GLOBAL ADVANTAGE STEM 10 MM; GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL STEMS
Catalog Number 113710000
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Fall (1848)
Date of Event 08/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address loosening of the glenoid and humeral stem at the cement to implant interface post revision surgery done approximately 10 years ago in (b)(6).Cement manufacturer is unknown.Failed tsa due to patient falling and trying to slow his fall by grasping for support.All components removed and replaced.Doi: 10 years ago dor: (b)(6) 2018 unk shoulder.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL ADVANTAGE STEM 10 MM
Common Device Name
GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7845523
Report Number1818910-2018-68405
Device Sequence Number1468727
Product Code HSD
UDI-Device Identifier10603295007111
UDI-Public10603295007111
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K992065
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number113710000
Device Lot NumberYK9DK1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/09/2018
Supplement Date Received by Manufacturer10/09/2018
Initial Report FDA Received Date09/05/2018
Supplement Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight83